Hail, Kosciusko
- When
- July 13, 7:55 PM EST to 7:58 PM EST
- Where
- Kosciusko County, 1.38 mi N of Oswego
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 41.340, -85.780
A northward retreating outflow boundary from morning thunderstorms and eastward migration of upstream instability allowed for convection to fire later in the evening as the cap eroded and an upstream upper level trough approached the region. Storms initially produced isolated hail and wind damage, however heavy rainfall and flash flooding quickly became the primary threat.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
A northward retreating outflow boundary from morning thunderstorms and eastward migration of upstream instability allowed for convection to fire later in the evening as the cap eroded and an upstream upper level trough approached the region. Storms initially produced isolated hail and wind damage, however heavy rainfall and flash flooding quickly became the primary threat.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jul 13, 2:53 PM EST, 5 hours 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT MON JUL 13 2015
.SYNOPSIS...
ISSUED AT 349 PM EDT MON JUL 13 2015
SEVERE STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING AND
CONTINUE THROUGH LATE TONIGHT. THE GREATEST THREAT WILL BE ALONG
AND SOUTH OF U.S. 30 IN INDIANA...BUT SEVERE WEATHER IS POSSIBLE
ACROSS THE ENTIRE FORECAST AREA. DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAIN ARE ALL EXPECTED. BE PREPARED TO TAKE ACTION
IF A WARNING IS ISSUED FOR YOUR AREA.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015
RAPID DESTABILIZATION HAS BEGUN ACROSS NORTHERN ILLINOIS AS EXPECTED
AT 18Z THIS AFTERNOON. THIS DESTABILIZATION WILL CONTINUE TO ADVECT
EASTWARD THROUGH THE AFTERNOON WITH THE WESTERN HALF OF OUR FORECAST
AREA INTO THE WARM SECTOR BY EARLY EVENING. 18Z DVN SPECIAL SOUNDING
SAMPLED NEARLY DRY ADIABATIC LAPSE RATES FROM H850 TO H500 AND
NEARLY 100 KNOTS OF FLOW ABOVE 300MB. WITH SURFACE TEMPERATURES IN
THE MID 80S AND DEWPOINTS IN THE UPPER 70S BENEATH THIS EML...EXPECT
EXTREME INSTABILITY OF 4000 TO 6000 J/KG BY 22Z. THIS INSTABILITY
COUPLED WITH DEEP LAYER SHEAR OF 55 TO 65 KNOTS WILL LEAD TO
EXPLOSIVE STORM DEVELOPMENT AND ORGANIZATION LATER THIS EVENING. HP
SUPERCELLS WILL BE THE PRIMARY STORM MODE FOR THE FIRST FEW HOURS
BEFORE STORMS CONGEAL INTO A FORWARD PROPAGATING MCS.
DURING THIS 22Z TO 02Z TIMEFRAME...SURFACE WINDS WILL REMAIN OUT OF
THE SSW WITH A STRENGTHENING WESTERLY LOW LEVEL JET. EXTREMELY LOW
LCLS COUPLED WITH THIS STRONG LOW LEVEL SHEAR WILL LEAD TO AN
ENHANCED TORNADIC RISK DURING THIS TIMEFRAME. ADDITIONALLY...A
STRONG TORNADO CANNOT BE RULED OUT...ESPECIALLY IF STRONGER 850 FLOW
(35 TO 40 KNOTS) FROM THE LATEST HRRR VERIFIES.
EACH RUN OF THE HRRR HAS ADVECTED THE WARM FRONT PROGRESSIVELY
FURTHER EAST...SO CANNOT RULE OUT A GREATER THREAT FURTHER NORTHEAST
THAN THE CURRENT AREA OF FOCUS WHICH IS ALONG AND SOUTH OF US 30 IN
INDIANA.
MOST OF THE CWA RECEIVED BETWEEN 1 AND 1.5 INCHES WITH THE ROUND OF
RAIN THIS MORNING. FLASH FLOODING APPEARS INCREASINGLY LIKELY THIS
EVENING WITH A VERY HIGH THETA E AIRMASS AND TRAINING STORMS
POSSIBLE. THEREFORE...WILL KEEP THE FLASH FLOOD WATCH IN EFFECT
THROUGH 06Z.
ONCE THESE STORMS MOVE THROUGH...ADDITIONAL STORMS ARE POSSIBLE LATE
TONIGHT AND INTO THE DAY TOMORROW AS THE FRONT DROPS SOUTH THROUGH
OUR AREA. EXPECT THE FRONT TO MOVE SOUTH OF OUR FORECAST AREA BEFORE
ENOUGH INSTABILITY DEVELOPS FOR SEVERE WEATHER WITHIN OUR CWA.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015
ROBUST NRN STREAM DISTURBANCE OVR NRN MN WILL DIG SEWD
INTO THE ERN LAKES ON TUE. RESULTING TROUGH AMPLIFICATION ACRS THE
LAKES WILL SHUNT UNSTABLE LL THETA-E RIDGE SWWD UNDER PERSISTENT H5
RIDGE CNTRD ACRS E TX. HWVR RESPITE FM WET PATTN LIKELY FLEETING AS
SRN PLAINS RIDGE BLDS BACK NORTH AGAIN W/EWD FOLDING THETA-E RIDGE
XPCD DOWNSTREAM OF A SERIES OF AT TIMES CONVECTIVELY ENHANCED
DISTURBANCES EJECT OUT OF AMPLIFYING WRN US TROUGHING.
AS SUCH AND IN LIGHT OF GOOD INTERMODEL AGREEMENT REORDERED POPS/WX
FRI-SUN TO HIGHLIGHT BTR CHCS ACRS THE NORTH IN PROXIMITY TO IMPLIED
UPR JET STREAM ACRS LWR MI AND INVOF OSCILLATING SFC FNTL ZONE.
OTRWS VRY WARM TEMPS XPCD TO MANIFEST UNDERNEATH STEADILY NWD BLDG
UPR RIDGE AXIS AND NO DOUBT HOT...HUMID 90S LIKELY THIS WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 125 PM EDT MON JUL 13 2015
BOTH TERMINALS WILL BE ON THE NORTHEASTERN FRINGE OF THE BEST
THUNDERSTORM CHANCES THIS EVENING. THEREFORE HAVE KEPT ONLY A VCTS
MENTION AT THIS TIME. SCATTERED TO BROKEN CUMULUS FIELD EXPECTED
TO DEVELOP AHEAD OF THESE STORMS DURING THE LATE AFTERNOON/EARLY
EVENING WITH BASES BETWEEN 2KFT AND 3KFT. ANY STORMS WHICH DO
DEVELOP MAY BE SEVERE WITH STRONG WIND GUSTS. WILL AMEND TAF AS
NEEDED THIS EVENING IF EITHER TERMINAL APPEARS TO BE IMPACTED BY
STORMS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR INZ003-
012-013-015-020-022>027-032>034.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...BENTLEY
LONG TERM...T
AVIATION...BENTLEY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1251 PM EDT MON JUL 13 2015 INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS WEST OF A STURGIS TO LIMA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-012>017-020-022>027-032>034-141000- LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO- WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO WARSAW TO DECATUR LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY HIGHER WAVES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG WHITE PIGEON 41.80N 85.64W
07/13/2015 ST. JOSEPH MI PUBLIC
DELAYED REPORT. TREES AND POWER LINE DOWN.
TIME ESTIMATED BY RADAR.
0840 AM TSTM WND DMG BERRIEN SPRINGS 41.95N 86.34W
07/13/2015 BERRIEN MI PUBLIC
DELAYED REPORT. 1.5 FT DIAMETER TREE DOWNED
ON A HOUSE. HEALTH OF TREE UNKNOWN. TIME
ESTIMATED BY RADAR.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
610 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 1 SE MILLBURG 42.12N 86.33W
07/13/2015 M1.08 INCH BERRIEN MI MESONET
MESONET STATION MILLBURG /E6363/
0520 PM HEAVY RAIN 3 NE AVILLA 41.40N 85.20W
07/13/2015 M1.41 INCH NOBLE IN MESONET
MESONET STATION 3 NE AVILLA /E3971/
0553 PM HEAVY RAIN 4 WSW WAKARUSA 41.52N 86.09W
07/13/2015 M0.98 INCH ST. JOSEPH IN MESONET
MESONET STATION 3 WSW WAKARUSA /E0640/
0539 PM HEAVY RAIN AUBURN 41.36N 85.06W
07/13/2015 M1.21 INCH DE KALB IN MESONET
MESONET STATION AUBURN /AT446/
0300 PM NON-TSTM WND GST TIPPECANOE LAKE 41.33N 85.77W
07/13/2015 M13 MPH KOSCIUSKO IN MESONET
MESONET STATION TIPPECANOE LAKE /E1407/
0240 PM NON-TSTM WND GST 1 W ELMIRA 41.58N 84.33W
07/13/2015 M12 MPH FULTON OH MESONET
MESONET STATION 1 W ELMIRA /OH120/
0218 PM NON-TSTM WND GST 1 SE MILLBURG 42.12N 86.33W
07/13/2015 M14 MPH BERRIEN MI MESONET
MESONET STATION MILLBURG /E6363/
0205 PM NON-TSTM WND GST 1 ESE SOMERSET 40.67N 85.82W
07/13/2015 M20 MPH WABASH IN MESONET
MESONET STATION SOMERSET /E3149/
0122 PM NON-TSTM WND GST 2 NW OAKWOOD 41.11N 84.40W
07/13/2015 M16 MPH PAULDING OH MESONET
MESONET STATION 1 NW OAKWOOD /D7605/
0115 PM NON-TSTM WND GST 2 W MIDDLE POINT 40.85N 84.48W
07/13/2015 M15 MPH VAN WERT OH MESONET
MESONET STATION 2 W MIDDLE POINT /AS860/
1232 PM NON-TSTM WND GST 4 NNW HUNTINGTON 40.93N 85.55W
07/13/2015 M13 MPH HUNTINGTON IN MESONET
MESONET STATION 4 NW HUNTINGTON /AT649/
1218 PM NON-TSTM WND GST 2 ESE SOMERSET 40.66N 85.79W
07/13/2015 M16 MPH WABASH IN MESONET
MESONET STATION 2 ESE SOMERSET /C9558/
1214 PM NON-TSTM WND GST 3 E HILLSDALE 41.92N 84.59W
07/13/2015 M16 MPH HILLSDALE MI AWOS
AWOS STATION HILLSDALE MUNICIPAL AIRPORT
/JYM/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 842 PM EDT MON JUL 13 2015 INZ016-140115- KOSCIUSKO- 842 PM EDT MON JUL 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KOSCIUSKO COUNTY... AT 842 PM EDT...A STRONG THUNDERSTORM WAS NORTHWEST OF WARSAW...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARSAW...WINONA LAKE...NORTH WEBSTER...PIERCETON...LEESBURG...LITTLE CHAPMAN LAKE...TIPPECANOE LAKE...SECHRIST LAKE...JAMES LAKE... MONOQUET...DEWART LAKE...WOOSTER...OSWEGO...BIG BARBEE LAKE... CLUNETTE...BIG CHAPMAN LAKE...IRISH LAKE AND HASTINGS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTH CENTRAL INDIANA. LAT...LON 4123 8595 4140 8600 4139 8567 4120 8570 TIME...MOT...LOC 0042Z 272DEG 22KT 4131 8590 BENTLEY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT MON JUL 13 2015
INZ013-020-022-140115-
WHITE-CASS-PULASKI-
850 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT PULASKI...NORTHEASTERN WHITE AND
NORTHWESTERN CASS COUNTIES...
AT 850 PM EDT /750 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
FRANCESVILLE...OR 10 MILES EAST OF HANGING GROVE...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINAMAC...FRANCESVILLE...ROYAL CENTER...MEDARYVILLE...PULASKI...STAR
CITY...HEADLEE...BELL CENTER...BUFFALO...LAWTON...LAKESIDE IN PULASKI
COUNTY...VANMETER PARK AND THORNHOPE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.
LAT...LON 4108 8691 4111 8647 4091 8646 4084 8647
4090 8692
TIME...MOT...LOC 0050Z 269DEG 27KT 4098 8679
BENTLEYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL LEESBURG 41.33N 85.85W
07/13/2015 E0.25 INCH KOSCIUSKO IN PUBLIC
PEA SIZED HAIL WITH HEAVY RAIN.
&&
MCDThe Northern Indiana radar (KIWX), 7 km away, was scanning. The volume nearest the first event began at 00:56 UTC.
12 flash flood, 5 thunderstorm wind, 4 hail, 1 flood. Local standard time, as filed.
Report of a tree down near Cromwell.
Large tree down across County Road 44 between County Roads 37 and 33.
Numerous trees down southeast of Portland to the county line. Several are blocking roads.
Report of a tree down.
Large tree branches and one tree down in the Aboite area, near Homestead High School.
Several side streets flooded.
Street flooding in Huntington at Business U.S. 24 and Stults Road.
Water flowing across U.S. 24 at County Road 900 North and County Road 1000 North. Street flooding visible throughout Roanoke.
Vehicle stranded in water covered roadway. Occupant appears to be safe.
Intersection of State Road 114 and U.S. 24 under 6 to 8 inches of water.
Indiana State Police reported almost a foot of water over Interstate 69 at the 294 mile marker. Vehicle roll over also reported, with subjects trapped.
Numerous reports of water over roads across Whitley County, including at State Road 9 and County Road 400 South.
Swift water was reported by a trained spotter on 4th and 5th Street in Roanoke. Some of the water is going into houses, and some residents are evacuating.
Water over State Road 1 at State Road 116 and State Road 124.
Fields and roadways have standing and flowing water over them. State Road 1 flooded and impassible south of Ossian.
Multiple roads in downtown Portland and around Jay County are completely flooded.
Water over State Road 13 has traffic restricted to one lane.
The town of Roanoke experienced significant flash flooding, with the whole downtown area flooded. One town official estimated 30 homes affected by flood water. There was also a bridge washed out on County Road 1000 North just north of Roanoke.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595398, 595399, 595400, 595401, 595404, 595405, 595407, 595408, 595409, 595410, 595411, 595412, 595413, 595414, 595427, 595415, 595416, 595417, 595418, 595419, 595420, 595421.